# SDR CA130118007

- Difficulty date: January 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 5,711 hours
- Engine: Cont LTSIO360EB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drive Assy
- Condition: Slipped
- Location: Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE ALTERNATOR DRIVE COUPLING FOUND TO BE SLIPPING.
